New inequalities for the general routing problem

Letchford, A. N. (1997) New inequalities for the general routing problem. European Journal of Operational Research, 96 (2). pp. 317-322. ISSN 0377-2217

Full text not available from this repository.

Abstract

A large new class of valid inequalities is introduced for the General routing Problem which properly contains the class of "K-C constraints". These are also valid for the Rural Postman Problem. A separation algorithm is given for a subset of these inequalities which runs in polynomial time.

Item Type: Journal Article
Journal or Publication Title: European Journal of Operational Research
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 43276
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 17:56
Refereed?: Yes
Published?: Published
Last Modified: 14 Aug 2019 04:18
URI: https://eprints.lancs.ac.uk/id/eprint/43276

Actions (login required)

View Item View Item